# SDR 95ZZZX2622

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N444KC
- Make and model: Piper PA-28-140
- Aircraft serial: 28732504
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Housing
- Part number: 6531904
- Condition: Cracked
- Location: Lt-Rt Mlg
- Part time: 7,357 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND BOTH MLG UPPER STRUT HOUSINGS (CYLINDERS) CRACKED AT INBD RADIUS OF TORQUE LINK BOSS.  SUSPECT MOST LIKELY DUE TO HIGH TIME AND AIRCRAFT BEING USED FOR TRAINING.
